Treating EMS Horses With Allergies
Veterinarians and owners must be cautious when treating allergic reactions in horses with EMS because certain medications such as corticosteroids might cause a laminitic episode depending on the individual horse’s tolerance threshold. Dr. Susan White of the University of Georgia explains the importance of working closely with your veterinarian when managing a horse with EMS and allergies, and describes treatment options that might be used in this excerpt from our Ask TheHorse Live podcast episode, “Managing the Itchy Horse.”
About the Expert:
Susan L. White
Susan L. White, DVM, MS, Dipl. ACVIM, is the Josiah Meigs Distinguished Professor, Emeritus of Large Animal Medicine at University of Georgia’s College of Veterinary Medicine. White has a long-standing interest in equine dermatology, lectures on the topic extensively nationally and internationally, and maintains an equine dermatology consulting service.
Stay on top of the most recent Horse Health news with